# SDR A6WA200940530

- Difficulty date: August 24, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EDGE MEMBER CRACKED ON THE AFT SIDE PASSENGER DOOR EDGE MEMBER REPAIRED IAW SRM 51-42-13 AND 51-24-16. (K)
